Statistics   Author Index
authors: 124845
books   : 333952
  A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
   Books search
  
   J :: Johns Hopkins University :: American journal of mathematics : download ebook or read online
Book preview: American journal of mathematics by Johns Hopkins University




Book info:


Author: Johns Hopkins University
Title: American journal of mathematics
Publisher: Baltimore [etc.] Johns Hopkins University Press [etc.]
Subject (keywords, tags): Mathematics; Wiskunde; MatheМЃmatiques

Description:

Book digitized by Google from the library of Harvard University and uploaded to the Internet Archive by user tpb.
Title varies slightly
Published under the auspices of Johns Hopkins University (with the American Mathematical Society), 1927-
Vols. 1-10, 1878-87, with v. 11; Vols. 1-50, 1878-1928. 1 v.; Vols. 51-75, 1929-53. 1 v
SERBIB/SERLOC merged record


Format: txt
Size: 0 kb

Read the ebook

» Read ebook online «

Free ebook download